# SDR CAL950845

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 935-990
- Part time: 62,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION ON LONGERON 30 IN AFT BAGGAGE BIN FROM STATION 935 TO 990.  THE CORRODED SECTION OF LONGERON WAS CUT OUT AND A NEW SECTION WAS SPLICED IN PER SRM 53-02, FIG 16.  (M)
